# SDR SIMA2018062100002

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 33,030 hours, 29,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Seats 12a  & 13a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IN THE CABIN,  ALONG SEATS 12A AND 13A DID NOT ILLUMINATE.  REMOVED AND REPLACED THE  EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
